# SDR REXA2016021400213

- Difficulty date: February 14, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL RETAINER AT TOP OF STEP HAS A SMALL AREA THAT IS DENTED, APPROX 1.5 X .020.  R & R SEAL RETAINER ON PAX DOOR IAW REO 601R-52-11-915 & SRM 51-42-13.
